# SDR UIEA2019030403433

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,963 hours, 20,993 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5544
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING AND ATTEMPTING TO START APU .( TRANSFERRED TO MDDR # 108134 AS PER MEL 49-11-01A CAT C. REMOVED AND REPLACED STARTER MOTOR IAW AMM 49-41-01 OPS CKS NORMAL. )
